On solutions of a fourth-order Lidstone boundary value problem at resonance

Tom 95 / 2009

Mariusz Jurkiewicz Annales Polonici Mathematici 95 (2009), 1-16 MSC: Primary 34B15; Secondary 35P30. DOI: 10.4064/ap95-1-1

Streszczenie

We consider a Lidstone boundary value problem in $\mathbb{R}^{k}$ at resonance. We prove the existence of a solution under the assumption that the nonlinear part is a Carathéodory map and conditions similar to those of Landesman–Lazer are satisfied.

Autorzy

  • Mariusz JurkiewiczFaculty of Mathematics and Computer Science
    University of /Lódź
    Banacha 22
    90-238 /Lódź, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek